I have been on Levothyroxine for over 2 years. We have steadily increased the does as the sypmtons were not eased. In summer 2016 it was increased to 100micrograms. The symptons of pain/fatigue/depression eased quickly and i was happy on that until at Christmas 2016 i had to reduce it back down to 75 due to being over dosed and having horrible side effects.
However, in November I realised I was drinking extremely excessive amounts and therefore having to get up in the night every hour to use the bathroom. The thirst doesn't go away ever.. and my mouth/throat is so dry I somethings cannot speak.
I have had lots of tests - and we are currently investigating Diabietes Insipidus and possible xerostomia. I am not convinced I have either...
My question is - no one has considered it may have something to do with the levothyroxine... not my GP, nor the consultants. Having read some of the posts on the internet it seems this could be a common problem.
Can anyone advise if they have suffered similar problems when the dose was perhaps to too high. Also, I am now on 75mg (since Christmas) and wondered if dropping it to 50mg (obviously I'd see my Gp 1st) could be a possibility. Do people sometimes find they have to change their prescription often to compensate for other side effects? Is it a possibility that my pain/fatigue might not come back if I reduce again?